# SDR DHL9974219C

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Ws 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, DENT AT WING TO FUSELAGE FAIRING AT APPROX STA 720E ATR 26RT.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 6.5 BY 2.5, N/R 5461.
